# SDR C2XA11TY127

- Difficulty date: July 31, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 20,159 hours, 15,835 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 2930003102
- Part serial: 5693
- Condition: Sticking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS  A/C DIVERTED INTO TYS FROM ORD WITH A EICAS MESSAGE OF FUEL X-FEED FAILURE. THE CREW HEARD A CLICKING SOUND FOLLOWED BY A E2 LOW FUEL PRESSURE MESSAGE ON THE EICAS, CYCLED ALL THE PUMPS  AND THIS DIDN'T SOLVE THE PROBLEM.  THEN THE CREW DIVERTED INTO TYS WHERE MAINTENANCE REMOVED AND REPLACED THE CROSS FEED VALVE IAW EMB 145 AMM 28-21-04.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
